American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jean B. Lasserre. The $\mathbf{K}$-moment problem for continuous linear functionals. Trans. Amer. Math. Soc. 365 (2013) 2489-2504.
Abstract, references, and article information   
View Article: PDF

[2] Arno van den Essen and Peter van Rossum. Coordinates in two variables over a $\mathbb{Q}$-algebra. Trans. Amer. Math. Soc. 356 (2004) 1691-1703. MR 2031037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vesselin Drensky and Jie-Tai Yu. Tame and Wild Coordinates of $K[z][x,y]$. Trans. Amer. Math. Soc. 353 (2001) 519-537. MR 1709773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vladimir Shpilrain and Jie-Tai Yu. Polynomial Retracts and the Jacobian Conjecture. Trans. Amer. Math. Soc. 352 (2000) 477-484. MR 1487631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alberto Corso, William Heinzer and Craig Huneke. A generalized Dedekind-Mertens lemma and its converse . Trans. Amer. Math. Soc. 350 (1998) 5095-5109. MR 1473435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Underwood. The Group of Galois Extensions Over Orders in $KC_{p^2}$. Trans. Amer. Math. Soc. 349 (1997) 1503-1514. MR 1407713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Heinzer and Sylvia Wiegand. Prime ideals in polynomial rings over one-dimensional domains . Trans. Amer. Math. Soc. 347 (1995) 639-650. MR 1242087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Gilmer, William Heinzer and David Lantz. The Noetherian property in rings of integer-valued polynomials . Trans. Amer. Math. Soc. 338 (1993) 187-199. MR 1097166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. M. Bhatwadekar. A note on complete intersections . Trans. Amer. Math. Soc. 270 (1982) 175-181. MR 642336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marie Litzinger. A basis for residual polynomials in $n$ variables . Trans. Amer. Math. Soc. 37 (1935) 216-225. MR 1501784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morgan Ward. The cancellation law in the theory of congruences to a double modulus . Trans. Amer. Math. Soc. 35 (1933) 254-260. MR 1501682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] O. C. Hazlett. Homogeneous polynomials with a multiplication theorem . Trans. Amer. Math. Soc. 31 (1929) 223-232. MR 1501478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Aubrey J. Kempner. Polynomials of several variables and their residue systems . Trans. Amer. Math. Soc. 27 (1925) 287-298. MR 1501313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. F. Ritt. Prime and composite polynomials . Trans. Amer. Math. Soc. 23 (1922) 51-66. MR 1501189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. F. Ritt. Errata: ``Prime and composite polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 23} (1922), no. 1, 51--66; 1501189] . Trans. Amer. Math. Soc. 23 (1922) 431. MR 1501205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1